# SDR DXTA2013042405360

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- Aircraft time: 27 hours, 10 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: GW41560253
- Part serial: NGL250311
- Condition: Malfunctioned
- Location: Mlg
- Part time: 27 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED AN AMBER "GEAR DISAGREEMENT" CAS AFTER SELECTING GEAR UP.  NOSE WHEEL ONLY RETRACTED AND MAIN GEAR REMAINED EXTENDED.  SELECTED GEAR HANDLE BACK DOWN AND RECEIVED NORMAL GEAR DOWN INDICATIONS.  R & R THE NR 2 MLG SELECTOR VALVE WITH A REPAIRED UNIT IAW AMM CH-32-31-13. OPS CHECKED GOOD.
